cerkalo
» » On the Number of Simply Connected Minimal Surfaces Spanning a Curve

On the Number of Simply Connected Minimal Surfaces Spanning a Curve download ebook

by A. J. Tromba

On the Number of Simply Connected Minimal Surfaces Spanning a Curve download ebook
ISBN:
0821821946
ISBN13:
978-0821821947
Author:
A. J. Tromba
Publisher:
American Mathematical Society (November 1, 1977)
Language:
Pages:
121 pages
ePUB:
1541 kb
Fb2:
1747 kb
Other formats:
mbr doc rtf txt
Category:
Science & Mathematics
Subcategory:
Rating:
4.8

Author(s) (Product display): A. J. Tromba. Book Series Name: Memoirs of the American Mathematical Society. Publication Month and Year: 2013-03-17.

Author(s) (Product display): A.

Number of pages to print: NOTE: Printing will start on the current page. In this section we shall follow and the reader is referred to that paper for a more detailed treatment of the theory. Let M be a C Banach Finsler manifold modelled on a Banach space 2 2 E which admits an equivalent C norm (and hence C partitions of unity).

2 A. TROMBA at p. Clearly Vx(p) e ^(T M). We say that X is Palais-Smale with respect to the . We say that X is Palais-Smale with respect to the connection K if for each p e M, VX(p) e ^ r (T M). X is Fredholm if X(p) is Fredholm for each p e M. By the index of a Fredholm vector field we mean index. X dim ker Vx(p) - dim coker VX(p); . the dimension of the kernel minus the dimension of the cokernel. If M is connected this index does not depend on p. If M is not connected the index is constant on the components of M and we shall require it to be the same on all components

On the number of simply connected minimal surfaces spanning a curve. Degree theory on oriented infinite dimensional varieties and the Morse number of minimal surfaces spanning a curve in ℝn. Part I,n≧4. SFB 72 preprint, Bonn.

On the number of simply connected minimal surfaces spanning a curve. Memoirs AMS, No. 194, November 1977Google Scholar. The Euler characteristic of vector fields on Banach manifolds and a globalization of Leray-Schauder degree. 28, 148–173 (1978)Google Scholar.

On the number of simply connected minimal surfaces spanning a curve; Memoirs of the AMS, 12 194, (1977). Cite this chapter as: Tromba . Authors and Affiliations. 1988) Open problems in the degree theory for disc minimal surfaces spanning a curve in ℝ3. In: Hildebrandt . Leis R. (eds) Partial Differential Equations and Calculus of Variations. Lecture Notes in Mathematics, vol 1357.

Tromba:Number of Simply Memo 194 P (Memoirs of the American Mathematical Society Number 194). 0821821946 (ISBN13: 9780821821947). Lists with This Book. This book is not yet featured on Listopia.

v, 121 p. ; Number of pages.

On the number of simply connected minimal surfaces spanning a curve Close. 1 2 3 4 5. Want to Read. Are you sure you want to remove On the number of simply connected minimal surfaces spanning a curve from your list? On the number of simply connected minimal surfaces spanning a curve. Published 1977 by American Mathematical Society in Providence, . Bibliography: p. 118-121. v, 121 p.

Tromba received from Cornell University his bachelor's degree in 1965 and . On the number of simply connected minimal surfaces spanning a curve, Memoirs AMS, No. 194, 1977

Tromba received from Cornell University his bachelor's degree in 1965 and from Princeton University his . in 1968 under Stephen Smale with thesis Degree theory on Banach manifolds. Tromba was from 1968 to 1970 an assistant professor at Stanford University after which he joined the faculty of the University of California. His book, Mathematics and Optimal Form was the first mathematics book in the Scientific American Library series. 194, 1977. A general approach to Morse theory, J. Differential Geometry, vol. 12, 1977, pp. 47–85.

On the number of simply connected minimal surfaces spanning a curve, Memoirs AMS, No. 194, 1977

On the number of simply connected minimal surfaces spanning a curve, Memoirs AMS, No. with Friedrich Tomi: Existence theorems for minimal surfaces of non-zero genus spanning a contour, Memoirs AMS, No. 382, 1988. with F. Tomi: The index theorem for minimal surfaces of higher genus, Memoirs AMS, No. 560, 1995. with Stefan Hildebrandt: Mathematics and optimal form. Scientific American Books, New York NY 1985, ISBN 0-7167-5009-0 (French translation: Mathématiques et formes optimales.

Then C cannot bound infinitely many disk-type minimal surfaces which provide relative minima of area. On the number of simply connected minimal surfaces spanning a curve.